MAUDE Adverse Event Report: MEDLINE MEDLINE; PTCA KIT

MEDLINE MEDLINE; PTCA KIT
Model Number 650108610
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medline ptca kit was contained inside a convenience kit manufacturerd by our firm (roi cps, llc).Roi cps, llc submitted a customer complaint to medline on (b)(6) 2024 after receiving a customer complaint for the medline item contained in a convenience kit.A sample from the same lot reported by the end user was sent to medline for evaluation, root cause identification, and applicable corrective actions.On 2/26/2024 medline provided a closing response letter describing their investigation and the root cause of the issue they identified.The closing response letter from medline is attached (b)(4) closing response).Medline indicated that the event was likely caused by over pressurization of the closed system and provided a reference to the device ifu which defines the pressure levels that should not be exceeded while using the device.
 
Event or Problem Description
Staff noticed there is a leak in the y-connector on the ptca kit.The flush bag is leaking in to the waste bag.They believe the valve is incompetent.

Brand Name
MEDLINE
Common Device Name
PTCA KIT
Manufacturer (Section D)
MEDLINE
10 glen falls technical park d
glens falls NY 12801
Manufacturer (Section G)
MEDLINE INDUSTRIES
10 glen falls technical park d
glens falls NY 12801
Manufacturer Contact
stephanie augsburg
three lakes drive
northfield, IL 60093
8476433690
MDR Report Key18859478
Report Number3014527682-2024-00010
Device Sequence Number8282982
Product Code OEZ
UDI-Device Identifier10193489074857
UDI-Public10193489074857
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number650108610
Device Catalogue Number650108910
Device Lot Number0000101603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown